# SDR FDEA201212254374

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 42,253 hours, 16,199 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Condition: Dislodged
- Location: Pax Door Hinge
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE OPENING L1 CREW ENTRY DOOR UPPER DOOR HINGE COVER FELL OFF.  REPLACED L1 DOOR UPPER HINGE PLATE IN REF TO SRM 51-40-02.
